MAUDE Adverse Event Report: MICROTEK MEDICAL, INC MICROTEK GENERAL PURPOSE PROBE COVER; DRAPE, SURGICAL, EXEMPT

MICROTEK MEDICAL, INC MICROTEK GENERAL PURPOSE PROBE COVER; DRAPE, SURGICAL, EXEMPT
Model Number 1
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Probe cover had hole in seam.Fda safety report id# (b)(4).

Brand Name
MICROTEK GENERAL PURPOSE PROBE COVER
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
MICROTEK MEDICAL, INC
columbus MS 39702
MDR Report Key15233514
Report NumberMW5111479
Device Sequence Number15133611
Product Code PUI
UDI-Device Identifier00748426120628
UDI-Public(01)00748426120628(17)250527(10)
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2025
Device Model Number1
Device Catalogue NumberPC1290
Device Lot NumberD220671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2022
Patient Sequence Number1
Patient SexUnknown